# SDR CALA2013122393879

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 88,037 hours, 13,957 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON FWD TORQUE BOX UPPER SPAR SKIN CRACKED AT THE HYD LINE EXIT, ACCESS PANEL 442BL.  FOUND WEB CRACKED AT CASE DRAIN CUTOUT JUST AFT OF NAC STATION 172.14. REMOVED EXISTING REPAIR DOUBLER ON THE INBD SIDE & FABRICATED A NEW REPAIR DOUBLER &  FILLER IAW SRM 54-53-02, REPAIR 2, FIG 201 & TIMCO REO G16961, REV B & ECRA 0856255450-02127 ON NON-ROUTINE 49011.
